Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Addicted to gutka, best way to leave this long term habit

Sir my father has been an addict of Gutka(betel nuts or leaves with tobacco) eating habits since past 25 years...and now he is determined to lose the habit...he has asked me to search for thr best way to leave this longvterm habit...we all are worried because he seems afraid of the side effects of leaving it and we too are worried because he seem to get paranoid when he thipnks about his habit. ..please...we cant afford a doctor...fford
Asked On : Sat, 31 Mar 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. I suggest that an addiction is addiction. Any addiction is addictive because, both body and mind cannot tolerate the habit easily. For the body symptoms or problems which arises after you leave the habit, , there are De-addiction meditations. For mental troubles, there are no De-addiction medications, but psychiatric ones.

In any case, will power is the key. There are so many De-addiction centers which can help you if your father is determined. Or else it shall be futile. Never go behind frauds and loose money. Take the advice of psychologist. Your father might need psychological counseling., I am more than happy to provide telephone psychological counseling through healthcaremagic. Contact me through customer care,

Hope this clears your doubt. Available for further clarifications.
Good luck.
Answered: Wed, 6 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor